# SDR ASAA2017053020915

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,768 hours, 11,924 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Afcs
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAXIING FOUND AFCS INTERLINK 2 AND AFCS SYS A ENGAGE INTERLINK CIRCUIT BREAKERS TRIPPED.  ACFT GROUNDED.  ACCOMPLISHED CURRENT STATUS TEST. MAINTENANCE MESSAGE 22-11251 DISPLAYED. CHECKED BOTH CIRCUIT BREAKERS IAW WDM 22-11-12. NO DEFECTS NOTED. RESET BOTH CIRCUIT BREAKERS IAW AMM 20-60-01. ACCOMPLISHED FIM 22-13 TASK 821. ALL TESTS PASSED.
